| Catalog Number |
10014914 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set was damaged the following information was received by the initial reporter with the following verbatim it was reported by the customer that product is broken at the disc and was leaking fluids.
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.There was a tear on the pressure disk.No defects or abnormalities were observed.The pressure disk was leaking.The customer complaint was verified, and a quality notification was sent to the manufacturer.It was not possible to identify a potential root cause.This condition may be due an explosion during the usage of the set or a damage in the component.A device history record review could not be performed on material 10014914 because the lot number is unknown.